# SDR ASAA2023052943402

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,885 hours, 16,487 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF-1 DISPLAYS - FAIL. GROUNDED - YES. ACCOMPLISHED #1 HF COM SYSTEM TEST REF AMM 23-11-00-710-801 GROUND VERIFICATION PASS.
